# SDR 20010227CW001

- Difficulty date: January 23, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N3208Q
- Make and model: Cessna 401
- Aircraft serial: 4010008
- Engine: Cont TSIO520C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Cracked
- Location: Lt Wheelwell Mlg
- Part time: 9,586 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TUBE CRACKED AT FORK BOLT TUBE BOSS.  THIS IS 2ND 5/8 BOSS WE HAVE HAD FAIL AND RECOMMEND INSPECTION IMMEDIATELY ON UNITS OVER 5000 HOURS.  THE 1/2 BOSS TORQUE TUBES DONT SEEM AS VUNERABLE.  WE HAVE HAD 4 XRAYED THAT SHOW UNDERCUTTING AT WELDS AROUND BOSS.
